Free Access
Issue
ESAIM: M2AN
Volume 35, Number 5, September-October 2001
Page(s) 981 - 1006
DOI https://doi.org/10.1051/m2an:2001146
Published online 15 April 2002
  1. H.W. Alt and S. Luckhaus, Quasilinear elliptic-parabolic differential equations. Math. Z. 183 (1983) 311-341. [CrossRef] [MathSciNet] [Google Scholar]
  2. J.W. Barrett and P. Knabner, Finite element approximation of transport of reactive solutes in porous media. Part i: error estimates for nonequilibrium adsorption processes. SIAM J. Numer. Anal. 34 (1997) 201-227. [CrossRef] [MathSciNet] [Google Scholar]
  3. J.W. Barrett and P. Knabner, Finite element approximation of transport of reactive solutes in porous media. Part ii: error estimates for equilibrium adsorption processes. SIAM J. Numer. Anal. 34 (1997) 455-479. [CrossRef] [MathSciNet] [Google Scholar]
  4. J.W Barrett and P. Knabner, An improved error bound for a Lagrange-Galerkin method for contaminant transport with non-Lipschitzian adsorption kinetics. SIAM J. Numer. Anal. 35 (1998) 1862-1882. [CrossRef] [MathSciNet] [Google Scholar]
  5. J. Bear, Dynamics of Fluids in Porous Media. Elsevier, New York (1972). [Google Scholar]
  6. R. Bermejo, Analysis of an algorithm for the Galerkin-characteristics method. Numer. Math. 60 (1991) 163-194. [CrossRef] [MathSciNet] [Google Scholar]
  7. R. Bermejo, A Galerkin-characteristics algorithm for transport-diffusion equation. SIAM J. Numer. Anal. 32 (1995) 425-455. [CrossRef] [MathSciNet] [Google Scholar]
  8. C.N. Dawson, Godunov-mixed methods for advection diffusion equations in multidimensions. SIAM J. Numer. Anal. 30 (1993) 1315-1332. [CrossRef] [MathSciNet] [Google Scholar]
  9. C.N. Dawson, Analysis of an upwind-mixed finite element method for nonlinear contaminant transport equations. SIAM J. Numer. Anal. 35 (1998) 1709-1724. [CrossRef] [MathSciNet] [Google Scholar]
  10. C.N. Dawson, C.J. van Duijn, and R.E. Grundy, Large time asymptotics in contaminant transport in porous media. SIAM J. Appl. Math. 56 (1996) 965-993. [CrossRef] [MathSciNet] [Google Scholar]
  11. C.N. Dawson, C.J. van Duijn, and M.F. Wheeler, Characteristic-Galerkin methods for contaminant transport with non-equilibrium adsorption kinetics. SIAM J. Numer. Anal. 31 (1994) 982-999. [CrossRef] [MathSciNet] [Google Scholar]
  12. R Douglas and T.F. Russel, Numerical methods for convection dominated diffusion problems based on combining the method of characteristics with finite element or finite difference procedures. SIAM J. Numer. Anal. 19 (1982) 871-885. [CrossRef] [MathSciNet] [Google Scholar]
  13. N. Dunford and J.T. Schwartz, Linear Operators. Part I: General Theory. John Wiley & Sons Ltd., New York (1959). [Google Scholar]
  14. R.E. Grundy, C.J. van Duijn, and C.N. Dawson, Asymptotic profiles with finite mass in one-dimensional contaminant transport through porous media. Quart. J. Mech. Appl. Math. 1 (1994) 69-106. [CrossRef] [Google Scholar]
  15. W. Jäger and J. Kacur, Solution of doubly nonlinear and degenerate parabolic problems by relaxation schemes. RAIRO Modél. Math. Anal. Numér. 29 (1995) 605-627. [MathSciNet] [Google Scholar]
  16. J. Kacur, Solution of some free boundary problems by relaxation schemes. SIAM J. Numer. Anal. 36 (1999) 290-316. [CrossRef] [MathSciNet] [Google Scholar]
  17. J. Kacur, Solution to strongly nonlinear parabolic problems by a linear approximation scheme. IMA J. Numer. Anal. 19 (1999) 119-154. [CrossRef] [MathSciNet] [Google Scholar]
  18. J. Kacur and S. Luckhaus, Approximation of degenerate parabolic systems by nondegenerate elliptic and parabolic systems. Appl. Numer. Math. 25 (1997) 1-21. [CrossRef] [MathSciNet] [Google Scholar]
  19. J. Kacur, Solution of convection-diffusion problems with the memory terms, in Applied Mathematical Analysis, A. Sequiera, H. Beirao de Veiga, and J.H. Videman, Eds., Kluwer Academic, Plenum Publ., New York (1999) 199-212. [Google Scholar]
  20. P. Knabner, Mathematische Modelle für den Transport gelöstes Stoffe in sorbierenden Porösen Medien. Habilitationschrift, University of Augsburg, Germany (1989). [Google Scholar]
  21. P. Knabner and F. Otto, Solute transport in porous media with equilibrium and nonequilibrium multiple site adsorption: uniqueness. To appear. [Google Scholar]
  22. A. Kufner, O. John, and S. Fucík, Function Spaces. Noordhoff International Publishing, Leyden; Publishing House of the Czechoslovak Academy of Sciences, Prague (1977). [Google Scholar]
  23. K.W. Morton, A. Priestly, and E. Suli, Stability of the Lagrange-Galerkin method with non-exact integration. RAIRO Modél. Math. Anal. Numér. 4 (1988) 225-250. [Google Scholar]
  24. J. Necas, Les méthodes directes en théorie des équations elliptiques. Academia, Prague (1967). [Google Scholar]
  25. F. Otto, L1-contraction and uniqueness for quasilinear elliptic-parabolic equations. C. R. Acad. Sci. Paris Sér. I Math. 321 (1995) 105-110. [Google Scholar]
  26. P. Pironneau, On the transport-diffusion algorithm and its application to the Navier-Stokes equations. Numer. Math. 38 (1982) 309-332. [CrossRef] [Google Scholar]
  27. C.J. van Duijn and P. Knabner, Solute transport in porous media with equilibrium and nonequilibrium multiple site adsorption: Traveling waves. J. Reine Angew. Math. 415 (1991) 1-49. [MathSciNet] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you